Alert archive / Colorado / Red Flag Warnings in 2006
Red Flag Warning 31, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Jun 19, 2006, 4:20 AM MDT for 14 counties in Colorado. It took effect at Jun 19, 2006, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2006, 4:20 AM MDT (10:20 UTC)
- In effect from
- Jun 19, 2006, 12:00 PM MDT
- Expired
- Jun 19, 2006, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 114 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.3 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 4121 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPUB 191020 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 420 AM MDT MON JUN 19 2006 ...A RED FLAG WARNING FOR WIND GUSTS...LOW RELATIVE HUMIDITY LEVELS...DRY FUELS...AND HAINES INDICES OF 6...HAS BEEN ISSUED FROM 1200 LOCAL TO 2100 LOCAL...FOR FIRE WEATHER ZONES 220/223/225 /229/230/233/237...WHICH INCLUDES THE UPPER ARKANSAS RIVER VALLEY...THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS...THE SANGRE DE CRISTO AND WET MOUNTAINS...THE SOUTHERN INTERSTATE 25 CORRIDOR AND THE EXTREME SOUTHERN PLAINS OF COLORADO... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST COLORADO. SOUTHWEST WINDS WILL INCREASE ACROSS THE DISTRICT LATE THIS AFTERNOON AND EVENING...AND COMBINED WITH THE HOT TEMPERATURES...LOW RELATIVE HUMIDITIES...HIGH HAINES INDICES...AND DROUGHT STRESSED FUELS WILL CREATE CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. COZ220-223-225-229-230-233-237-200230- /O.NEW.KPUB.FW.W.0031.060619T1800Z-060620T0300Z/ UPPER ARKANSAS RIVER VALLEY- EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SOUTHERN FRONT RANGE-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- EASTERN LAS ANIMAS COUNTY-BACA COUNTY- 420 AM MDT MON JUN 19 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. SOUTHWEST WINDS WILL INCREASE ACROSS THE REGION LATE THIS AFTERNOON WITH WIND GUSTS OF 25 TO 35 MPH POSSIBLE. THE STRONGEST GUSTS WILL OCCUR OVER AND NEAR THE HIGHER TERRAIN AND ALONG EAST FACING SLOPES. SOME LOCALLY STRONGER GUSTS COULD OCCUR NEAR HIGH BASED CUMULUS BUILD...ESPECIALLY ACROSS CHAFFEE AND LAKE COUNTIES. THIS COMBINED WITH LOW RELATIVE HUMIDITIES AND DROUGHT STRESSED FUELS COULD LEAD TO ERRATIC AND EXTREME FIRE BEHAVIOR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS85 KPUB 192127 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 327 PM MDT MON JUN 19 2006 ...A RED FLAG WARNING FOR WIND GUSTS...LOW RELATIVE HUMIDITY LEVELS...DRY FUELS...AND HAINES INDICES OF 6...HAS BEEN ISSUED FROM 1200 LOCAL TO 2100 LOCAL...FOR FIRE WEATHER ZONES 220/221/223/225/226/227/229/230/233/237...WHICH INCLUDES THE UPPER ARKANSAS RIVER VALLEY...THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS...THE SANGRE DE CRISTO AND WET MOUNTAINS...THE SOUTHERN INTERSTATE 25 CORRIDOR...THE EXTREME SOUTHERN PLAINS OF COLORADO...TELLER COUNTY AND EL PASO COUNTY... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST COLORADO. SOUTHWEST WINDS WILL INCREASE ACROSS THE DISTRICT LATE THIS AFTERNOON AND EVENING...AND COMBINED WITH THE HOT TEMPERATURES...LOW RELATIVE HUMIDITIES...HIGH HAINES INDICES...AND DROUGHT STRESSED FUELS WILL CREATE CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. COZ221-226-227-200300- /O.EXA.KPUB.FW.W.0031.000000T0000Z-060620T0300Z/ TELLER COUNTY/RAMPART RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY- 327 PM MDT MON JUN 19 2006 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SOUTH WINDS OF 15 TO 25 MPH WITH GUSTS IN EXCESS OF 30 MPH WILL CONTINUE THROUGH MID EVENING. IN ADDITION...HUMIDITIES WILL REMAIN BELOW 15 PERCENT. BY LATER IN THE EVENING...THE SOUTH WINDS WILL DECREASE WITH HUMIDITIES GRADUALLY INCREASING TO GREATER THAN 15 PERCENT. RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ COZ220-223-225-229-230-233-237-200300- /O.CON.KPUB.FW.W.0031.000000T0000Z-060620T0300Z/ UPPER ARKANSAS RIVER VALLEY- EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SOUTHERN FRONT RANGE-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- EASTERN LAS ANIMAS COUNTY-BACA COUNTY- 327 PM MDT MON JUN 19 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH WIND GUSTS OF 25 TO 35 MPH WILL CONTINUE THROUGH MID EVENING. THE STRONGEST GUSTS WILL OCCUR OVER AND NEAR THE HIGHER TERRAIN AND ALONG EAST FACING SLOPES. SOME LOCALLY STRONGER GUSTS COULD OCCUR NEAR HIGH BASED CUMULUS BUILD...ESPECIALLY ACROSS CHAFFEE AND LAKE COUNTIES. THIS COMBINED WITH LOW RELATIVE HUMIDITIES AND DROUGHT STRESSED FUELS COULD LEAD TO ERRATIC AND EXTREME FIRE BEHAVIOR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KPUB 200321 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 921 PM MDT MON JUN 19 2006 ...THE RED FLAG WARNING FOR WIND GUSTS...LOW RELATIVE HUMIDITY LEVELS...DRY FUELS...AND HAINES INDICES OF 6...THAT WAS IN EFFECT UNTIL 2100 LOCAL FOR FIRE WEATHER ZONES 220...221...223...225...226... 227...229...230...233 AND 237...WHICH INCLUDES THE UPPER ARKANSAS RIVER VALLEY...THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS...THE SANGRE DE CRISTO AND WET MOUNTAINS...THE SOUTHERN INTERSTATE 25 CORRIDOR...THE EXTREME SOUTHERN PLAINS OF COLORADO...TELLER COUNTY AND EL PASO COUNTY HAS BEEN ALLOWED TO EXPIRE... .THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELED THE RED FLAG WARNING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST COLORADO. SOUTHWEST WINDS HAVE DECREASED ACROSS THE DISTRICT LATE THIS EVENING ALLOWING THE RED FLAG WARNING TO EXPIRE. COZ220-221-223-225>227-229-230-233-237-200430- /O.EXP.KPUB.FW.W.0031.000000T0000Z-060620T0300Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- EASTERN LAS ANIMAS COUNTY-BACA COUNTY- 921 PM MDT MON JUN 19 2006 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. WINDS HAVE DECREASED BELOW CRITICAL LEVELS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 19, 4:01 AM MDT, 19 minutes earlier.
Area forecast discussion, Jun 19, 4:01 AM MDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 401 AM MDT MON JUN 19 2006 .SHORT TERM... (TODAY AND TONIGHT) SHORT TERM CHALLENGES WILL REVOLVE AROUND FIRE WEATHER CONCERNS FOR WESTERN AND SOUTHERN PORTIONS OF THE FCST AREA. UPPER RIDGE AXIS OVER CO WILL GRADUALLY SHIFT EASTWARD AS NEXT UPPER TROF CONTINUES TO PUSH INLAND THROUGH THE PACIFIC NW AND ACROSS THE NRN US ROCKIES BY LATER TONIGHT. SO FLOW ALOFT BECOMES MORE SOUTHWESTERLY AND STRENGTHENS TOWARDS LATE AFTERNOON/EARLY EVENING. WEAK BOUNDARY WHICH HAS PUSHED INTO NRN SECTIONS OF THE FCST AREA EARLIER TONIGHT SHOULD MIX BACK NORTHWARD IN THE AFTERNOON IN RESPONSE. RUC ANALYZES A WEAK POT VORT LOBE ACROSS THE GREAT BASIN EMBEDDED IN SW FLOW AHEAD OF THIS TROF...AND WV IMAGERY DOES SHOW SOME DRYING BEHIND THIS FEATURE. AS THIS WAVE GLANCES BY TO THE WEST AND NORTH DURING THE EARLY AFTN...COULD KICK OFF SOME HIGH BASED SHOWERS/DRY THUNDERSTORMS ACROSS NRN SECTIONS OF THE FCST AREA. WITH SUCH DRY LOW LVLS...NOT ANTICIPATING MUCH PCPN REACHING THE GROUND...BUT COULD SEE SOME BRIEF STRONG WIND GUSTS UP TO 50 MPH NEAR THE HIGH BASED SHOWERS/VIRGA. AREAL COVERAGE OF THUNDERSTORMS SHOULD BE VERY ISOLATED...AND SHOULD NOT MEET CRITERIA SUFFICIENT TO WARRANT A RED FLAG WARNING FOR DRY LIGHTNING. AS FOR THE OTHER PARAMETERS...WITH MID LEVEL TEMPS A COUPLE DEGREES WARMER THAN YESTERDAY...SHOULD SEE MAX TEMPS RISE TO AROUND 100 ACROSS THE LOWER ARKANSAS RIVER VALLEY...WITH MT READINGS SIMILAR TO A COUPLE DEGREES WARMER THAN YESTERDAY. RHS SHOULD HAVE NO PROBLEM DROPPING BELOW 15 PERCENT AND HAINES VALUES WILL BE AROUND 6 DUE TO VERY DRY LOW LVLS AND STEEP AFTN LAPSE RATES. THE INGREDIENT THAT IS ON THE EDGE OF CRITICAL FIRE WEATHER THRESHOLDS IS THE WIND. AS THE SHORTWAVE APPROACHES THIS EVENING SHOULD SEE WINDS INCREASE OVER THE HIGHER ELEVATIONS OF ZONES 220 AND 223 (SAWATCH/MOSQUITO RANGES AND THE EASTERN SAN JUAN/LA GARITAS)...SO WILL HOIST A RED FLAG WARNING FOR THESE AREAS. WILL PROBABLY SEE RIGHT AROUND 3 HOURS OF WIND GUSTS AT 25 MPH OR SO IN THESE AREAS. WITH SFC LOW DEEPENING OVER THE SE PLAINS...SHOULD SEE SOUTH TO SOUTHWEST WINDS INCREASE ACROSS SOUTHERN SECTIONS OF THE DISTRICT AS WELL. WINDS LOOK A LITTLE MORE MARGINAL FOR THE SE MTS...BUT APPEARS THERE IS A NARROW WINDOW OF 25 MPH WIND GUSTS IN THE LATE AFTERNOON/EARLY EVENING...ESPECIALLY ACROSS THE HIGHER ELEVATIONS AND EASTERN SLOPES...SO WILL THROW THESE AREAS IN AS WELL. ELSEWHERE...WINDS APPEAR TO EITHER STAY JUST BELOW RED FLAG CRITERIA...AND/OR THE AREAL COVERAGE OF CRITICAL FIRE WEATHER CONDITIONS DOESNT APPEAR WIDESPREAD ENOUGH TO WARRANT A RED FLAG WARNING. AS TROF PASSES BY TO THE NORTH OVERNIGHT...SFC LOW SHIFTS INTO NW KANSAS...SO WESTERLY DOWNSLOPE WINDS SHOULD KEEP MIN TEMPS WARMER OVERNIGHT. ADJUSTED MIN TEMPS UPWARDS SLIGHTLY ALONG THE EAST SLOPES OF THE SE MTNS AND ACROSS THE SE PLAINS. -KT .LONG TERM... (TUE THROUGH SUN) ...NEAR CRITICAL FIRE WEATHER CONDITIONS POSSIBLE TUE AND WED... ...ACTIVE WEATHER PATTERN E OF THE CONTDVD WED THROUGH SUN... TUE...VERY SHALLOW FRONTAL BOUNDARY WILL LIKELY BE ACROSS ERN CO WITH ELY LOW LEVEL FLOW IN PLACE. OTHERWISE...FLAT WLY UPPER LEVEL FLOW REMAINS ALONG WITH VERY WARM MIDLEVEL TEMPERATURES...H7 +18C TO +20C. WHERE EXACTLY THIS LOW LEVEL BOUNDARY WILL BE...AND WILL THE LOW LEVEL MOISTURE MIX OUT ARE THE BIG QUESTIONS TUE AFTN. AS USUAL LATELY...THE NAM/ETA IS PRINTING OUT FAIRLY WIDESPREAD QPF WHILE THE GFS HAS NOTHING. CURRENT FORECAST LOOKS ON TARGET. STILL SOME CONCERNS OF CRITICAL FIRE WEATHER CONDITIONS WITH LOW DAYTIME HUMIDITY(LESS THAN 15 PERCENT)...HAINES 5-6...HOT TEMPERATURES... LONG TERM DROUGHT. THE CHALLENGE WILL BE THE WIND PART OF THE CRITERIA. STILL LOOKS POTENTIALLY A MARGINALLY WIND GUSTS...GREATER THAN 25 MPH...EVENT AND NOT SURE EXACTLY WHERE. SINCE IT MAY RELY ON THE SCT VIRGA PRECIPITATION WILL OPT TO NOT MENTION ANY GUSTS CONSIDERING THE UNCERTAINTY AND NOT ISSUE A FIRE WEATHER HEADLINE. WED THROUGH SUN...FLAT WLY FLOW OVER THE CNTRL ROCKIES WILL CONTINUE THROUGH THE WEEK AND TRANSITIONING TO NLY FLOW AS A LARGE UPPER LEVEL HIGH PRESSURE SYSTEM DEVELOPS OVER THE GREAT BASIN. POTENTIAL FOR A MORE ACTIVE WEATHER PATTERN E OF THE CONTDVD AS LOW LEVEL MOISTURE REMAINS UP AGAINST THE ERN CO MOUNTAINS AND PLAINS WITH MESOSCALE CONVECTIVE SYSTEMS POSSIBLY DEVELOPING EACH AFTN AND EVE ACROSS ERN CO AND MIGRATING EWD INTO THE PLAINS. AS WITH THESE PATTERNS...THERE IS MUCH UNCERTAINTY ON THE FINER DETAILS OF THE FORECAST CONSIDERING THE WEATHER IS PRIMARILY MESOSCALE DRIVEN. THERE IS THE POTENTIAL ERN CO COULD SEE SOME BENEFICIAL RAINFALL EACH DAY. AROUND THE CONTDVD...THERE POTENTIAL FOR WETTING PRECIPITATION IS MUCH MUCH MUCH LESS AND THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS CONTINUING. METZE && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR COZ220-COZ223-COZ225-COZ229-COZ230-COZ233-COZ237. && 31/17
Hazardous weather outlook, Jun 18, 6:48 AM MDT, 21 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 648 AM MDT SUN JUN 18 2006 COZ058>089-093>099-191300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 648 AM MDT SUN JUN 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CRITICAL FIRE WEATHER CONDITIONS MAY BE INCREASING ACROSS CENTRAL...SOUTH CENTRAL...AND SOUTHEAST COLORADO MONDAY AND AGAIN TUESDAY. FOR MONDAY AND TUESDAY...IT WILL BE HOT...RELATIVELY DRY...AND UNSTABLE. THE ONLY UNCERTAINTY IS HOW BREEZY OR WINDY IT WILL GET. OTHERWISE...THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS TUESDAY THROUGH SATURDAY...MAINLY EACH AFTERNOON AND EVENING. THE MAIN THREAT FROM ANY THUNDERSTORM WILL BE HAIL LESS THAN 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 50 MPH...AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. KT/METZE
Nearby
Red Flag Warnings in Colorado, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.